# SDR DALA2022041802661

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 48,209 hours, 23,963 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 COCKPIT AIR CONDITIONING HAS FOUL ODOR (DIRTY SOCK SMELL). PERSISTED ENTIRE FLIGHT. WORSE ON DESENT. ONCE ON APU BLEED SMELL NOT AS BAD. CORRECTIVE ACTION: TROUBLESHOT PER B757 FIM 21-00-01-301. RAN BOTH ENGINES AND FOUND LH ENGINE PROVIDED SOCK SMELL IN COCKPIT. PER B757 FIM 71-05-00. REF LOG PAGES 8754638 AND 8754640. CHANGED LT AND RT RECIRC FILTERS. (8754638
